Slight tingling in arms and legs when Adderall wears off

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Slight tingling in arms and legs when Adderall wears off

Viewing 3 reply threads
  • Author
    Posts
    • #123550
      Baseemah
      Participant

      Hi, I’m fairly new to taking Adderall. I take 10mg 3x/day. I have noticed that I get some temporary tingling in my arms and legs when a dose has worn off. I have done some research and know that tingling in hands and toes is a possible side effect. Some places on the web say that this is a serious side effect and others say that it is not. I’m not getting it through my hands and toes, but rather parts of my arms and legs. I was wondering if anyone else has experienced this and if there’s a reason why I would have this sensation only when the medication has worn off. Thanks!

    • #123685
      Penny Williams
      Keymaster

      Definitely talk to your prescribing doctor about this and let them decide if it’s a serious side effect and how to proceed.

      Penny
      ADDitude Community Moderator, Parenting ADHD Trainer & Author, Mom to teen w/ ADHD, LDs, and autism

    • #123886
      Getittogethergirl
      Participant

      I agree. Call your doctor. I will say, though, that my major side effects came when the dosage was wearing off and I had those effects for a few weeks but then they dissipated. I am on xr once a day and one ir in the afternoon. I can’t remember if I had tingling, but it seems familiar. I had a horrible crash each evening where I felt moody and tired and almost sick when my meds wore off. I also had a hoarse voice and would clench my jaw. All those went away, though. I did have to lower my dosage because of restless legs.

    • #123955
      Baseemah
      Participant

      Thank you so much for your replies. I really appreciate it! I noticed I was clenching my jaw last night. I knew it’s a possible side effect but was surprised by it nonetheless. When I take the first dose in the morning I feel nauseous and my stomach hurts quite a bit. But after about 2 hours I feel much, much better.
      Thanks again for your advice, and also for sharing your experiences. 😁

Viewing 3 reply threads

You must be logged in to reply to this topic.